# SDR DALA2025042103035

- Difficulty date: April 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 11,352 hours, 2,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5011 DURING DECENT OUT OF 10,000 FT MSL STRONG DIRTY SOCK ODOR. MASK WORN ALL WAY FILL ON GROUND ODOR STUCK AROUND TILL BLOCK IN. CORRECTIVE ACTION: REF LOG 0912084. RAN BOTH ENG AND PERFORMED SNIFFER TEST PER W/C 0550-2001. NTF PER WORKCARDS 0550-2001, 0550-2002, 0550-2003. C /W NO GO ODI (7150602)
